Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 121, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 12, 2018, 7:10 AM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2018, 7:10 AM CDT (12:10 UTC)
- Expired
- Jun 12, 2018, 8:15 AM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 16 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:34 AM CDT | TSTM WND DMG | Cedarville, AR | LARGE TREE BRANCH DOWN ON HIGHWAY 59 NEAR CEDARVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -414 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
332
WUUS54 KTSA 121210
SVRTSA
ARC033-131-OKC079-135-121315-
/O.NEW.KTSA.SV.W.0121.180612T1210Z-180612T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
710 AM CDT TUE JUN 12 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Western Crawford County in northwestern Arkansas...
Sebastian County in west central Arkansas...
Eastern Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 815 AM CDT
* At 710 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Brushy to 5 miles northeast of
Roland to near Natural Dam, moving south at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Cedarville...
Natural Dam... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Spiro... Arkoma...
Mansfield... Hackett...
Howe... Hartford...
Huntington... Bonanza...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 14.
Interstate 40 in Oklahoma between mile markers 316 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
3497 9423 3496 9426 3495 9435 3496 9437
3493 9443 3495 9466 3556 9466 3561 9448
3576 9432 3526 9408 3522 9408 3520 9405
3515 9403
TIME...MOT...LOC 1210Z 345DEG 33KT 3551 9463 3548 9445 3564 9437
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
175
WWUS54 KTSA 121237
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
737 AM CDT TUE JUN 12 2018
ARC033-131-OKC079-135-121315-
/O.CON.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
737 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTHWESTERN CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES...
At 737 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Spiro to 3 miles east of Bonanza
to 4 miles southeast of Van Buren, moving south at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Spiro... Arkoma...
Mansfield... Hackett...
Howe... Hartford...
Huntington... Bonanza...
Midland... Cameron...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 1 and 14.
Interstate 40 in Oklahoma between mile markers 316 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
3497 9423 3496 9426 3495 9435 3496 9437
3493 9443 3495 9466 3546 9466 3545 9443
3560 9424 3526 9408 3522 9408 3520 9405
3515 9403
TIME...MOT...LOC 1237Z 345DEG 33KT 3527 9455 3524 9437 3540 9429
HAIL...<.75IN
WIND...60MPH
$$548
WWUS54 KTSA 121252
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
752 AM CDT TUE JUN 12 2018
OKC135-121302-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Sequoyah OK-
752 AM CDT TUE JUN 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
3506 9423 3497 9423 3496 9426 3496 9437
3493 9443 3495 9466 3529 9466 3529 9463
3533 9460 3530 9454 3530 9449 3536 9448
3544 9416 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1252Z 355DEG 40KT 3511 9463 3509 9436 3528 9415
$$
ARC033-131-OKC079-121315-
/O.CON.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Crawford AR-Sebastian AR-Le Flore OK-
752 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SOUTH CENTRAL CRAWFORD...SEBASTIAN AND NORTHEASTERN LE FLORE
COUNTIES...
At 752 AM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Poteau to Midland to near Bloomer,
moving south at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Poteau...
Greenwood... Barling...
Pocola... Lavaca...
Spiro... Arkoma...
Mansfield... Hackett...
Howe... Hartford...
Huntington... Bonanza...
Midland... Cameron...
Excelsior... Fort Smith Regional Airport...
Bloomer... Washburn...
This includes Interstate 540 between mile markers 7 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
3506 9423 3497 9423 3496 9426 3496 9437
3493 9443 3495 9466 3529 9466 3529 9463
3533 9460 3530 9454 3530 9449 3536 9448
3544 9416 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1252Z 355DEG 40KT 3511 9463 3509 9436 3528 9415
HAIL...<.75IN
WIND...60MPH
$$248
WWUS54 KTSA 121301
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
801 AM CDT TUE JUN 12 2018
ARC033-121310-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Crawford AR-
801 AM CDT TUE JUN 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
3506 9423 3497 9423 3496 9426 3496 9437
3493 9443 3495 9466 3516 9466 3524 9440
3533 9412 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1300Z 345DEG 33KT 3505 9461 3503 9434 3522 9413
$$
ARC131-OKC079-121315-
/O.CON.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Sebastian AR-Le Flore OK-
801 AM CDT TUE JUN 12 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES...
At 800 AM CDT, severe thunderstorms were located along a line
extending from Poteau to 2 miles east of Hartford to 3 miles
northeast of Burnville, moving south at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Poteau... Greenwood...
Mansfield... Hackett...
Howe... Hartford...
Huntington... Bonanza...
Midland... Cameron...
Excelsior... Bloomer...
Washburn... Burnville...
Jenny Lind... Shady Point...
Rock Island... Patterson...
Arkola... Crossroads...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
3506 9423 3497 9423 3496 9426 3496 9437
3493 9443 3495 9466 3516 9466 3524 9440
3533 9412 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1300Z 345DEG 33KT 3505 9461 3503 9434 3522 9413
HAIL...<.75IN
WIND...60MPH
$$130
WWUS54 KTSA 121312
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
812 AM CDT TUE JUN 12 2018
ARC131-OKC079-121322-
/O.EXP.KTSA.SV.W.0121.000000T0000Z-180612T1315Z/
Sebastian AR-Le Flore OK-
812 AM CDT TUE JUN 12 2018
...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN AND NORTHEASTERN LE
FLORE COUNTIES WILL EXPIRE AT 815 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds to 50 mph are still possible with these thunderstorms.
LAT...LON 3515 9403 3514 9414 3510 9414 3506 9425
3506 9423 3497 9423 3496 9426 3496 9437
3493 9443 3495 9466 3516 9466 3524 9440
3533 9412 3526 9408 3522 9408 3520 9405
TIME...MOT...LOC 1312Z 345DEG 33KT 3496 9458 3494 9431 3513 9410
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:36 AM CDT, 34 minutes earlier.
Area forecast discussion, Jun 12, 6:36 AM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 636 AM CDT Tue Jun 12 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A line of strong to severe storms will continue to move southeast across northwest Arkansas and northeast Oklahoma this morning. Although the outflow boundary had surged out ahead of the main convective line, wind gusts of 30 to 50 miles per hour are still occurring along or just behind the outflow boundary. MVFR conditions can be expected with the storms with heavy downpours lowering visibility. Another round of strong to severe storms is possible late tonight, but this will likely occur after midnight into early Wednesday morning. && .PREV DISCUSSION... /Issued 407 AM CDT Tue Jun 12 2018/ DISCUSSION... MCS moving into northeast Oklahoma at this time is likely to continue south for the next several hours while gradually weakening. The severe threat should begin to diminish by around sunrise as the storms move south into a more hostile environment. Another MCS is likely to affect parts of the area late tonight into Wednesday morning, with northern areas most likely to be affected. An upper ridge will re-establish itself over the area Thursday through Saturday, with the heat returning at that time. The upper ridge will shift to the east late this weekend into early next week, allowing a deep southerly fetch of tropical moisture to flow north into the area. This will result in increasing rain chances, along with cooler maximum temperatures as we head into next week. Stayed near or just below guidance temperatures the next couple days. && .PRELIMINARY POINT TEMPS/POPS... TUL 92 71 88 71 / 70 50 60 20 FSM 91 73 90 73 / 80 30 60 30 MLC 90 72 89 71 / 80 20 40 10 BVO 92 69 87 68 / 50 70 50 20 FYV 88 69 85 68 / 80 50 60 30 BYV 88 69 86 68 / 80 50 60 30 MKO 90 71 89 71 / 80 30 60 20 MIO 89 69 86 70 / 70 70 50 30 F10 90 72 89 72 / 80 30 60 20 HHW 90 73 92 72 / 30 20 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 AVIATION.....06 CORFIDI
Hazardous weather outlook, Jun 12, 5:36 AM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 536 AM CDT Tue Jun 12 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 536 AM CDT Tue Jun 12 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This afternoon. DISCUSSION... A line of strong to severe thunderstorms was moving through far northeast Oklahoma this morning. These storms will be capable of producing mainly damaging wind gusts through the early morning hours. The storms are expected to weaken by mid morning. This afternoon, isolated storms are possible, mainly across western Arkansas. Tonight another complex of storms will form in the high Plains of eastern Colorado and the Texas panhandle. These storms will have the potential to reach eastern Oklahoma and western Arkansas after midnight tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY and THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...No Hazards. SUNDAY and MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms will likely be ongoing Wednesday morning with the overnight complex arriving from the west. Some of these storms could be severe, with the main threat of damaging winds. Storm chances continue into Thursday morning with more late storms. After that, an upper ridge will build across the area with hot and humid weather continuing to the weekend. weather.gov/tulsa contains additional information. CORFIDI
In the hours before
Local storm report, Jun 12, 5:29 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
529 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND GST 1 NW CHLOETA 36.43N 94.98W
06/12/2018 E60 MPH DELAWARE OK PUBLIC
&&
SFPLocal storm report, Jun 12, 5:33 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND DMG ADAIR 36.44N 95.27W
06/12/2018 MAYES OK EMERGENCY MNGR
MULTIPLE POWER POLES DOWN ALONG HIGHWAY 28
&&
SFPSpecial weather statement, Jun 12, 6:12 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 AM CDT TUE JUN 12 2018
ARZ001-010-019-OKZ063-067>070-072-121200-
Benton AR-Washington AR-Crawford AR-Adair OK-Muskogee OK-Sequoyah OK-
Cherokee OK-Delaware OK-Wagoner OK-
612 AM CDT TUE JUN 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON...NORTHWESTERN
CRAWFORD...WASHINGTON...SOUTHEASTERN DELAWARE...NORTHWESTERN
SEQUOYAH...ADAIR...SOUTHEASTERN WAGONER...CHEROKEE AND NORTHEASTERN
MUSKOGEE COUNTIES UNTIL 700 AM CDT...
At 612 AM CDT, strong thunderstorms were located along a line
extending from 4 miles southeast of Sequoyah State Park to Proctor to
near Lowell. Movement was southeast at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Muskogee...
Bentonville... Bella Vista...
Tahlequah... Siloam Springs...
Stilwell... Lowell...
Farmington... Prairie Grove...
Fort Gibson... Gentry...
Elkins... Tontitown...
Bethel Heights... West Fork...
Lincoln... Cave Springs...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 275 and 294.
Interstate 49 between mile markers 46 and 85.
LAT...LON 3563 9447 3540 9532 3589 9541 3607 9492
3643 9424 3604 9394 3599 9395
TIME...MOT...LOC 1112Z 330DEG 38KT 3584 9519 3596 9478 3627 9413Special weather statement, Jun 12, 6:45 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
645 AM CDT TUE JUN 12 2018
OKZ068>076-121230-
Haskell OK-Pittsburg OK-Adair OK-Muskogee OK-Latimer OK-Sequoyah OK-
Cherokee OK-Le Flore OK-McIntosh OK-
645 AM CDT TUE JUN 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...SEQUOYAH...NORTHEASTERN
MCINTOSH...NORTHWESTERN LATIMER...SOUTHERN ADAIR...NORTHERN LE
FLORE...SOUTHEASTERN CHEROKEE...NORTHEASTERN PITTSBURG AND
SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 730 AM CDT...
At 644 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southwest of Keefeton to 4 miles east of Gore
to 6 miles southeast of Stilwell. Movement was south at 40 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Sallisaw... Stilwell...
Stigler... Muldrow...
Roland... Spiro...
Arkoma... Warner...
Vian... Panama...
Quinton... Gore...
Porum... Webbers Falls...
Keota... Mccurtain...
Bokoshe... Whitefield...
Gans... Kinta...
This includes Interstate 40 in Oklahoma between mile markers 270 and
327.
LAT...LON 3526 9444 3506 9492 3502 9550 3561 9541
3565 9504 3584 9451
TIME...MOT...LOC 1144Z 351DEG 33KT 3555 9539 3553 9504 3578 9452Special weather statement, Jun 12, 6:48 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
648 AM CDT TUE JUN 12 2018
ARZ010-011-019-020-029-121245-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
648 AM CDT TUE JUN 12 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
FRANKLIN...CRAWFORD...NORTHERN SEBASTIAN AND SOUTHERN WASHINGTON
COUNTIES UNTIL 745 AM CDT...
At 648 AM CDT, strong thunderstorms were located along a line
extending from 2 miles southwest of Withrow Springs State Park to 8
miles southeast of Stilwell. Movement was south at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Ozark... Cedarville...
Mountainburg... Natural Dam...
Alma... Barling...
Elkins... West Fork...
Lavaca... Mulberry...
Dyer... Bonanza...
Winslow... Chester...
St. Paul... Rudy...
Wesley... Saint Paul...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 37.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 54.
LAT...LON 3577 9370 3556 9370 3519 9444 3540 9443
3583 9450 3609 9390 3577 9355
TIME...MOT...LOC 1148Z 359DEG 40KT 3614 9376 3576 9449Local storm report, Jun 12, 6:55 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT TUE JUN 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG BARTLESVILLE 36.75N 95.98W
06/12/2018 WASHINGTON OK PUBLIC
DAMAGE TO GAS STATION IN DOWNTOWN BARTLESVILLE. REPORT
RECEIVED VIA TWITTER. TIME ESTIMATED FROM RADAR.
0430 AM TSTM WND DMG BARTLESVILLE 36.75N 95.98W
06/12/2018 WASHINGTON OK EMERGENCY MNGR
SCATTERED TREES DOWN AND TREE DAMAGE TO CARS AND ROOF
TOPS IN WESTERN PORTIONS OF BARTLESVILLE. SOME ROADS
BLOCKED MAINLY SOUTH OF 14TH STREET. SOME POWER LINES
DOWN.
&&
SJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 49 min |
| Jun 12, 6:12 AM CDT | Special Weather Statement | TSA | Benton, Washington | 48 min |
| Jun 12, 6:48 AM CDT | Special Weather Statement | TSA | Crawford, Franklin | 57 min |
| Jun 12, 3:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Jun 12, 3:40 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 50 min |
| Jun 12, 4:07 AM CDT | Special Weather Statement | TSA | Osage | 38 min |
| Jun 12, 4:21 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Washington | 39 min |
| Jun 12, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| Jun 12, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Rogers, Tulsa and 2 more | 42 min |
| Jun 12, 5:05 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 40 min |
| Jun 12, 5:41 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 49 min |
| Jun 12, 6:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 61 min |
| Jun 12, 6:45 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Jun 12, 7:29 AM CDT | Special Weather Statement | TSA | Creek, Okmulgee | 46 min |
| Jun 12, 7:33 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 57 min |
| Jun 12, 7:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 12, 8:06 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 54 min |
| Jun 12, 8:36 AM CDT | Areal Flood Advisory | TSA | Osage, Washington | 3 hr |
| Jun 12, 8:59 AM CDT | Special Weather Statement | TSA | Pushmataha | 61 min |
| Jun 12, 9:24 AM CDT | Special Weather Statement | TSA | Pittsburg | 51 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2018Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.